# SDR SWIA200617279

- Difficulty date: October 16, 2006
- Submitted: November 17, 2006
- Operation: Air carrier
- Aircraft: N568SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120343
- Aircraft time: 17,537 hours, 24,822 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: 32144143
- Part serial: 1011
- Condition: Smoke
- Location: Cabin Pressure
- Part time: 724 hours, 932 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON TAXI TO HANGAR, AIRCRAFT FILLED WITH SMOKE.  PACKS WERE NOT SELECTED ON.  INSTALLED SERVICEABLE PRESS REGULATING VALVE IN LEFT POSITION IAW 21-50-00.  OPERATIONAL CHECKS GOOD.
